MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7493932800350
Medical Device Problem Codes Entrapment of Device (1212); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device entrapment occurred.The patient presented with lower extremity swelling for a venogram and stenting procedure.The 66% stenosed target lesion was located in the non-tortuous and non-calcified vessel.An 8f sheath was inserted over a 0.035 non-boston scientific guidewire.The opticross 35 imaging catheter was advanced for ultrasound examination of the target lesion and imaging was performed without incidence.When an attempt was made to remove the catheter, the catheter became stuck on the wire and the devices had to be removed together as a unit.After removal, it was noted that the catheter was shredded mid shaft and stuck on the wire.Since necessary imaging had already been gathered, the procedure continued.A stent was deployed without any issues to successfully complete the procedure.There were no patient complications.
 
Additional Manufacturer Narrative
Pro code (product code): obj, itx.

Brand Name
OPTICROSS 35
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15934243
Report Number2124215-2022-51247
Device Sequence Number4397568
Product Code OBJ
UDI-Device Identifier08714729984542
UDI-Public08714729984542
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K200733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Model NumberH7493932800350
Device Catalogue NumberH7493932800350
Device Lot Number0030410426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2022
Initial Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale
Patient RaceWhite